IJPAM: Volume 72, No. 3 (2011)

LARGE SOLUTIONS OF
QUASILINEAR ELLIPTIC EQUATIONS

S. Shokooh
Department of Mathematics
Faculty of Basic Sciences
University of Gonbad-E-Kavous
Gonbad, IRAN


Abstract. We consider the equation $\Delta_s u=p(x)u^{\alpha(s-1)}+q(x)u^{\beta(s-1)}$ on $R^N(N\geq3)$, where $p,q$ are nonnegative continuous functions and $0<\alpha\leq\beta.$ We establish conditions sufficient to ensure the existence and nonexistence of nonnegative entire large solutions of the equation.

Received: April 5, 2011

AMS Subject Classification: 35J25, 35J65, 35B05, 35R05

Key Words and Phrases: entire solution, large solution, elliptic equation, quasilinear

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 72
Issue: 3